# SDR ABXA9800624

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Former
- Part number: 9915558153
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK AFT PRESSURE DOME END FORMER AT LONGERON 12 LT.  REPAIRED IAW DC9 SERVICE DRAWING J060110 AND 51-30-5.
